# SDR MALA050209

- Difficulty date: January 8, 2005
- Submitted: February 28, 2005
- Operation: Air carrier
- Aircraft: N451XJ
- Make and model: Saab 340B
- Aircraft serial: 340B451
- Aircraft time: 14,284 hours, 15,657 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LAV SMOKE DETECTOR LIGHT ILLUMINATED ON TAKEOFF ROLL.  RETURNED TO GATE.  REPLACED DETECTOR
